# SDR AALA202308164831

- Difficulty date: August 10, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A320*
- Aircraft serial: 6227
- Aircraft time: 28,249 hours, 8,957 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Computer
- Part number: 73390311
- Part serial: 733903IN04283
- Condition: Defective
- Location: Window Heat
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK LEFT HAND SLIDING WINDOW FOGGED DIFFICULT TO SEE THROUGH. **SUPPLEMENTAL REPORT FOR AALA202308144831: MAINTENANCE REPLACED THE #1 WINDOW HEAT COMPUTER PER AMM 30-42-34 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
